# SDR DHL2007793020

- Difficulty date: December 8, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1130 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED ON STRINGER 27L AT STATION 1130 IN CHANNEL AND AFT OUTBOARD FLANGE EXFOLIATED.  CUT OUT DAMAGE IAW SRM 53-10-23 FIGURE 1.  FABRICATED REPAIR IAW SRM 53-10-3 FIGURE 1.  TREATED AND PRIMED PART AND AREA IAW SRM 51-10-2.  INSTALLED STRINGER REPAIR PARTS IAW SRM 53-10-3 FIGURE 1.
